# SDR 08FDEA02487

- Difficulty date: June 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AFTER REMOVAL OF FLOOR PANELS AT APPROXIMATELY STATION 1540, X = -  75.50, FOUND SEAT TRACK FLANGE CORROSION.  CABIN STATION 1540, X = -75.50, SEAT TRACK REPAIRED AS PER SRM 53-70-00, FIG 6, VOL I.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
